# SDR CKSA96016

- Difficulty date: February 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809CK
- Make and model: Doug DC-8F-55
- Aircraft serial: 45803
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 24409921
- Condition: Failed
- Location: Nr 4 Engine
- Part time: 64,536 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

KMIA - NR 4 ENGINE FIRE WARNING LIGHT FLICKERED A FEW TIMES, WITH POWER PULLED BACK TO 1.50 EPR ALL PARAMETERS NORMAL AND NO FLICKERING LIGHT.  PERFORMED PRECAUTIONARY SHUT DOWN.  REMOVED AND REPLACED LOWER FIRE WARNING LOOP ON NR 4 ENGINE.  OPS CHECKS NORMAL IAW 26-2-0.  (M)
